# SDR FDEA201004261363

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53776232200
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME 36 AT LT LONGERON NR 10 HAS CHAFED AREA .015 IN DEP CUT OUT DAMAGE SECTION AT FRAME 36, LONGERON 10 LT IN MAIN UPPER DECK   COMPT, FABRICATED REPAIR PARTS AND INSTALLED FRAME REPAIR-INNER FLANGE IAW SRM 53-10-13, FIG 202, PAGE 209.
